Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some remarks on $ \nu$-transitive rings and linear compactness


Author: Kenneth G. Wolfson
Journal: Proc. Amer. Math. Soc. 5 (1954), 617-619
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062729-9
MathSciNet review: 0062729
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, Automorphism rings of primary Abelian operator groups, Ann. of Math. vol. 44 (1943) pp. 192-227. MR 0008241 (4:267d)
  • [2] N. Jacobson, On the theory of primitive rings, Ann. of Math. vol. 48 (1947) pp. 8-21. MR 0019591 (8:433a)
  • [3] R. E. Johnson, Equivalence rings, Duke Math. J. vol. 15 (1948) pp. 787-793. MR 0026642 (10:179b)
  • [4] K. G. Wolfson, An ideal-theoretic characterization of the ring of all linear transformations, Amer. J. Math. vol. 75 (1953) pp. 358-386. MR 0053080 (14:718f)
  • [5] D. Zelinsky, Linearly compact modules and rings, Amer. J. Math. vol. 75 (1953) pp. 79-90. MR 0051832 (14:532a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062729-9
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society